Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i just got my first pack of yasmine. i was reading the insert and it said you cant take asprin or advil or aleve or any over the counter pain reliever everyday if you take yasmin. and i take advil once a day everyday for my bad back. should i switch to a different birth control pill???

has anyone else takin over the counter pain medicine on a daily basis while on yasmin and had serious problems????

Share this post


Link to post
Share on other sites

OMG. I never read this. I took 4 advils today and felt dizzy...weak....just plain horrible. Wonder if theres a connection.

Share this post


Link to post
Share on other sites

Ahh, just looked it up. Apparently...yasmin increases potassium levels in yr body....so much so that taking advil on top of that (which also increases potassium levels)...can be toxic. Interesting...I felt nausea, weakness, confusion, slow heartbeat.....within about an hr after taking the advil (mind u, i took 4), I thought I was coming down w/ the flu or something....I felt better within a few hours after that. These symptoms correspond to high potassium levels...and can lead to a heart attack. Talk to yr doc about it, maybe one little advil isnt anything to worry about. Anyhow...good post...glad u brought it to my attention, I no longer will be eating advil like its candy.

Share this post


Link to post
Share on other sites

Taking them once in a while is okay... but taking ANY NSAID (tylenol, advil, aleve, and aspirin are all NSAIDs) every day is a bad idea... And you're probably going to run into the same problem with any BC... if you're taking say, one advil a day you should be fine (though if you have back pain, switch to aleve it's better than ibuprofen and you can take less of it). More than the recommended dosage would increase your chances of the interaction being serious.

Share this post


Link to post
Share on other sites

Oh my god, I had no idea. I just started Yasmin again and my breasts feel like someone beat the crap out of me with a brick, so I've been popping Advil like there's no tomorrow. I'm going to be more careful!

Share this post


Link to post
Share on other sites

how is your acne doin on the yasmin? is it all cleared up?

are you havin any side effects

I love yasmin. My skin is all cleared up (but I just finished a course of tane). I have had no side effects whatsoever. Good Luck.

Share this post


Link to post
Share on other sites

how is your acne doin on the yasmin? is it all cleared up?

are you havin any side effects

I love yasmin. My skin is all cleared up (but I just finished a course of tane). I have had no side effects whatsoever. Good Luck.

i just took my first pill after dinner and so far so good

i hope it doesnt make me dead tired and comatose like the ortho tricyclen did

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×